# SDR 99ZZZX2440

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N5360U
- Make and model: Cessna T210N
- Aircraft serial: 21064878
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bushing
- Condition: Misinstalled
- Location: Connecting Rod
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN NR 2 CYLINDER WAS REMOVED FOR REPAIR, NOTED THE CONNECTING ROD BUSHING HAD BEEN PUSHED OUT OF THE CONNECTING ROD FOR A DISTANCE OF ABOUT .1250 INCH.  FURTHER EXAMINATION OF THE ENGINE REVEALED 2 MORE BUSHINGS THAT HAD BEEN SIMILARLY DISPLACED.  CLOSER EXAMINATION OF THE BUSHING REVEALED NO OBVIOUS REASON FOR ITS CONDITION BEYOND IMPROPER INSTALLATION OF THE PISTON PIN AT THE LAST CYLINDER REMOVAL AND RE-INSTALLING.  THE ENGINE HAD BEEN 'TOP OVERHAULED' AT 1,208 HOURS SINCE MAJOR OVERHAUL.  IT HAD BEEN OPERATED FOR 360.9 HOURS IN THIS CONDITION.
